# SDR MWEA96164

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent Hole
- Condition: Not Plugged
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT MAINTENANCE, VENT HOLE REMAINED AFTER REMOVAL OF AFT GALLEY AT FS 945.  REMOVED EXISTING GALLEY VENT AND INSTALLED A PERMANENT REPAIR IAW SRM 53-04, FIG 38.
